# SDR SIMA20171215002

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 15 R -16 R-C/A-REMOVED AND REPLCED SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 15 R AND 16 R IAW EMB 145 SRM 51-40-02
